Information Journal Paper
APA:
CopyDALUI, M., SEN, B., & SIKDAR, B.K.. (2010). FAULT TOLERANT QCA LOGIC DESIGN WITH COUPLED MAJORITY-MINORITY GATE. INTERNATIONAL JOURNAL OF COMPUTER APPLICATIONS (IJCA), 1(-), 81-87. SID. https://sid.ir/paper/650824/en
Vancouver:
CopyDALUI M., SEN B., SIKDAR B.K.. FAULT TOLERANT QCA LOGIC DESIGN WITH COUPLED MAJORITY-MINORITY GATE. INTERNATIONAL JOURNAL OF COMPUTER APPLICATIONS (IJCA)[Internet]. 2010;1(-):81-87. Available from: https://sid.ir/paper/650824/en
IEEE:
CopyM. DALUI, B. SEN, and B.K. SIKDAR, “FAULT TOLERANT QCA LOGIC DESIGN WITH COUPLED MAJORITY-MINORITY GATE,” INTERNATIONAL JOURNAL OF COMPUTER APPLICATIONS (IJCA), vol. 1, no. -, pp. 81–87, 2010, [Online]. Available: https://sid.ir/paper/650824/en